The PUA representations of the Shubnikov point groups

P.M. van den Broek

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)
    73 Downloads (Pure)

    Abstract

    The irreducible PUA representations of the Shubnikov point groups are tabulated using the procedure ofgeneralisedinduction and thedecomposition theory offactor systems.
    Original languageUndefined
    Article number10.1088/0022-3719/12/7/012
    Pages (from-to)1201-1219
    Number of pages19
    JournalJournal of Physics C: Solid State Physics
    Volume12
    Issue number7
    DOIs
    Publication statusPublished - Apr 1979

    Keywords

    • IR-64072
    • EWI-10051

    Cite this